# SDR JJBA201061887

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 27,193 hours, 38,605 cycles
- Engine: Pwa PW123D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000056
- Part serial: MM5006
- Condition: False Indication
- Location: Autofeather Sys
- Part time: 21,998 hours, 31,032 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO-FEATHER LIGHT REMAINED ON INFLIGHT AFTER AUTO FEATHER BUTTON DISCONNECTED.  MX CREW REPLACED K-5 RELAY, PERFORMED GROUND MX RUN, OPS CHECK SATISFACTORY.  RELEASED ACFT FOR TEST FLIGHT, AUTO-FEATHER LIGHT AGAIN, REMAINED ILLUMINATED AFTER AUTO-FEATHER BUTTON DISCONNECTED.  MX CREW R & R THE NR 2 ENGINE TSCU, PERFORMED MX GROUND RUN AND OPS CHECK SATISFACTORY.  ACFT RELEASED FOR TEST FLIGHT, AND PERFORMED AUTO-FEATHER OPS CHECK.  SYS CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
